# SDR UIEA2015110300605

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,347 hours, 16,363 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATION CONTINUES, INITIAL IMBALANCE SHOWED RT WING HVY, 1.5 POUNDS.  SUBSEQUENT MIGRATION SHOWED RT WING HVY, 1.9 POUNDS.  CROSS FEED SUCCESSFUL, OK FOR SERVICE IAW SVC LETTER 767-SL-28-035-A, OK FOR SERVICE.
